# SDR VNAA0012028

- Difficulty date: December 29, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 14,746 hours, 13,523 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4020, WHILE EN ROUTE FROM EVV TO PIT, DIVERTED TO CVG DUE TO SMOKE IN COCKPIT AND CABIN.  MAINTENANCE TROUBLESHOT AND DISCOVERED THE AVIONICS FAN WAS FAILING.  MAINTENANCE DEFERRED THE AVIONICS FAN AND GROUND RAN THE AIRCRAFT WHICH CHECKED GOOD.  FLIGHT 4020 CONTINUED TO PIT WITH NO FURTHER INCIDENTS.
